# SDR EISA97064

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SEAT TRACK FS 520-540 LBL 45.5.  REPLACED SEAT TRACK SECTION FS 520-540 PER SRM 51-10-5 AND 51-30-2.  (M)
